# SDR AALA20121109003

- Difficulty date: November 9, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 64,279 hours, 33,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER EMERGENCY LIGHTS BETWEEN AFT LAVATORIES INOPERATIVE.  ADJUSTED BATTERIES.  OPS CHECK NORMAL.
